# SDR SWAA2019102238131

- Difficulty date: October 10, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 62,391 hours, 36,917 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A9401
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT T STRAP CORRODED AT BS. 767+5, BETWEEN STR. 25L TO STR. 25R. / R&R TEE ASSEMBLY PER SRM.
